ADVERTISEMENT

Q. Can Panderm NM be used on the face?

Answered by
Dr. Ashwini. V. Swamy
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Jan 13, 2018 and last reviewed on: Oct 09, 2018

Hello doctor,

I used Panderm NM. After I left using it, I got scars and pigmentation on my face. Now, I am using UniWhite Cream for pigmentation. Will this work? Should I use something else? Can you suggest something without steroids and Hydroquonine and without any side effects?

ADVERTISEMENT
#

Hello,

Welcome to icliniq.com.

Panderm NM (Clobetasol Topical, Miconazole Topical, and Neomycin Topical) cream is the most harmful cream when applied to the face. It has steroids.

The steroid causes thinning of the skin, pimples, visible blood vessels, increased hair growth, secondary bacterial skin infections, and a flareup of herpes.

The effect of this cream will last for a few weeks depending on the duration you have used. It is very difficult to nullify the effect of steroid on the skin.

After stopping the cream, pimples, pigmentation is the most common rebound effects.

I would suggest you use:

  • Mild face cleanser, Cetaphil Gentle Cleanser, to wash your face.
  • Use a good moisturizer for the face and CeraVe face moisturizer. Keep the skin hydrated. Drink lots of water, two to three liters per day.
  • Always use sunscreen with 50 SPF (sun protection factor). Use it even when it is cloudy. Because ultraviolet rays are always there during the daytime.
  • Eat vitamin A containing fruits and vegetables like carrots, beetroot, pumpkin, papaya, muskmelon. These have a high level of beta-carotene in them, which is a great antioxidant.

It is very difficult for me to prescribe any medication without seeing your clinical picture. I have mentioned general skin care products to be used after steroid abuse.

Kindly attach your clinical picture along with your query for precise diagnosis and medications.

For more information consult a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
I have pimples at the back of my tongue. Why?

.. are enlarged circumvallate papillae, which can be due to a number of causes like oral infections, acid reflux, throat infections, or a post nasal drip. Halitosis or bad breath can occur due to poor oral hygiene, oral and dental infections, post ...   Read full

I found pimples on my private parts. What to do?

.. good quality photographs taken under natural light for further knowledge of your problem.Revert back with photographs to a dermatologist online --> .. ...   Read full

I believe my yellow color skin pigmentation is from eating excess fennel seeds. What to do?

.. read your query. As you have mentioned that you ate a lot of fennel seeds a few months ago, then if it had any side effects, it should be at that time not after so many months. The yellow colored pigmentation you are currently talking about may b...   Read full

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Monkeypox Virus - Symptoms, Diagnosis, Treatment, Complications, and Prevention
Monkeypox is a zoonotic viral disease. This virus got its name as it was first noticed in laboratory monkeys in the late...  Read more»
Tomato Fever - Causes, Symptoms, Diagnosis, Treatment, and Prevention
Tomato fever is an unidentified and fast-spreading type of viral infection seen in young children. Scroll down to know m...  Read more»
Histrionic Personality Disorder - Causes, Signs, Symptoms, Diagnosis and Treatment
Histrionic personality disorder causes variations in the thinking ability of a person. Read this article to know more.  Read more»

Ask your health query to a doctor online?

Ask a Dermatologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.